# SDR NACA201502260003

- Difficulty date: February 26, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON FLOOR WEB BS710, RBL24 IN MAIN CABIN.  REPAIRED FLOOR WEB AT BS710, RBL24 IN MAIN CABIN IAW SB-37-57-1296, FIG 22, FIG 16, REV 1, SEP 26 2012.
